for nearly 3 years . As my condition has deteriorated, the pain has become more frequent as has my use of tramadol which I can buy over the counter where Ilive.. recently I have been taking an average of 6x50mg per day and am worried about getting addicted , if not already , The doctor tells me my condition will not improve and controlling pain will be a part of my life from now on .What is there to substitute the Tramadol as a painkiller which is safe and works as effectively ?
26 Dec 2010
Hi, i'm so sorry to hear about your illness. There are loads of painkillers you can use instead of tramadol. If you're worried about addiction try to switch meds asap as you obviously realise there is a high risk of addiction with this medicine. I can't believe you can buy them otc! Where do you live? Something like diclofenac could be good for you? Obviously anything with paracetamol should be avoided. Speak to your doctor though and tell him/her your concerns. Good luck
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been dealing with chronic pain from Pancreatitis for 13 1/2 years now. I haven't really talked to alot of people with this and was just ...
9 answers • 30 Aug 2010
After my last shot of Supartz I ended up in the hospital with pancreatitis. I was wondering if the pancreatitis could be related to getting the ...
0 answers • 3 Jun 2011
Hello, Friends I have been taking Tramadol as INJECTION for 10 months. I started using because of pancreatitis . Now I am recovered from ...
7 answers • 17 Aug 2011
I currently take antabuse, and although i would NEVER drink alcohol while taking them, i have come to realise how long i have to wait from taking the ...
5 answers • 11 Oct 2011
I am a 27 yr. old female that has Chronic Pancreatitis and IBS. I have never had a drink in my life. I know that having this disease makes you lose ...
7 answers • 9 Jun 2012